# SDR DALA2021081304665

- Difficulty date: August 13, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 50,453 hours, 33,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 19CDE LOWER EMERGENCY SIGN IS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY POWER SUPPLY PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD, OK FOR SERVICE. (LP #8004127)
